# SDR 2011FA0000114

- Difficulty date: January 18, 2011
- Submitted: February 18, 2011
- Operation: General aviation
- Aircraft: N498TC
- Make and model: Cessna 152
- Aircraft serial: 15283390
- Engine: Lyc O235*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 040031158
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SMALL AMOUNT OF CORROSION ON UNDERSIDE OF FUEL LINE, RESULTED IN PIN-HOLE LEAK.
